MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that implant failed due to a fracture, both parts of the fractured implant were successfully removed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) the following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one osseotite® implant 3.75 x 13mm (oss313) was returned for investigation.Visual evaluation of the as returned product identified fracture across the threads and bone residue around due to usage.Functional testing and dimensional analysis could not be performed since the device was fractured.No pre-existing condition were noted on the product expereince report.The reported device had been placed on tooth 43 (fdi) for an unknown period of time.Per the applicable ifu, it is stated that breakage may occur following improper techniques used and when device is loaded beyond its functional capability.Device history rrecord review for the lot (2016100456) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2016100456) for similar events (complaint category keywords: functional: fracture: implant) and no other complaint was identified under (b)(4).June post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11937680
Report Number0001038806-2021-00934
Device Sequence Number14509837
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)211019(10)2016100456
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/19/2021
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2016100456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR